# SDR SIMA201911110003

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 7,950 hours, 5,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R ESCAPE SLIDE WINDOW DOES NOT INDICATE "ARMED" WHEN THE HANDLE IS IN THE ARMED POSITION.-C/A-PERFORMED GVI OF DOOR LINKAGE. NO DEFECTS NOTED . LUBED ARMING LEVER LINKAGE , OPENED AND CLOSED DOOR. OPS CHECKS GOOD. REF. AMM 52-41-22
